I had my daughter November 16, got the depo at the start of February... I bled heavily for 3 weeks... it's now May and I haven't had a period since march??? Has this happened to anyone else? Or know how long it takes for the shot to leave your body & your periods go back to normal...
It can take up to 18 months for your body to get back to normal, regardless of how many shots you've had, according to the Manufacturer's website.
Some people get their regular periods back quickly, but for others it can take longer. It's just a case of waiting.
I found Vitex, a herbal remedy, very good for getting my hormones back to normal. You can use it, as long as you're not using any hormonal birth control. It has no side effects.
It helped me after Depo Provera.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - I had my first depo shot the end of Sept and I bled for 12-15 days. It stopped for a?
Posted 20 Nov 2013 • 2 answers
Posted 30 Jan 2015 • 1 answer
Depo-Provera - I have been on the depo shot since jan through out the first two shot I bled non stop
Posted 27 Jul 2015 • 1 answer
I started using depo provera shot for 6 months and all throughout I bled non-stop. But suddenly two?
Posted 26 Mar 2016 • 1 answer
I took depo shot ND bled the whole 3 mths. So didn't go back for the next shot my bf has ejaculated?
Posted 27 Jun 2016 • 1 answer